# SDR CA120606003

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 39,557 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT REPORTED A LOUD NOISE FROM THE LT ENGINE.  THE TORQUE PRESSURE DROPPED TO 20 LBS BUT ALL OTHER INDICATIONS WERE NORMAL.  THE PILOT REDUCED POWER TO IDLE AND OBSERVED THE ENGINE TEMPERATURE STILL 750 C.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION OF THE COMPRESSOR FOUND EXTENSIVE SECOND STAGE DAMAGE ALONG WITH A FOREIGN PIECE OF METAL. THE ENGINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
